# SDR ASAA0782260

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359577
- Condition: Cracked
- Location: Bs 1418 S2l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT FRAME STA 1418 CRACKED IN RADIUS AT LONG 2R AND LONG 2L.  TWO EACH CRACKS PREPARED DAMAGED AREA, STOP DRILLED CRACKS, VERIFIED CRACK TERMINATION IAW MD80 SRM 51-01 PG 9.  RECEIVED REPLACEMENT REPAIR PARTS LOCATED, DRILLED AND INSTALLED IAW MD80 SRM 53-03 FIG 31A.
